# SDR UALA2012121907288

- Difficulty date: December 16, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 65,093 hours, 23,107 cycles
- Engine: Pwa PW2037
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Plate
- Condition: Loose
- Location: Wiper Motor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNBEARABLE OCARINA-LIKE HOWLING NOISE IN VICINITY OF F/O'S FWD INSTRUMENT PANEL & ABV 2.6  FOUND WIPER MOTOR ACCESS PLATE LOOSE.  SECURED SCREWS ON PLATE REF AMM.  SEALANT CHECKS OK.  PRESSURED AC, NO NOISE OR LEAKS NOTED AFTER TIGHTENING PLATE.
